Alert archive / Vermont / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 21, NWS Burlington, VT

July 6, 2019Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 6, 2019, 2:41 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2019, 2:41 PM EDT (18:41 UTC)
Expired
Jul 6, 2019, 3:15 PM EDT
In force
34 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Rutland County, VT, Windsor County, VT

The radar

The Albany radar (KENX), 119 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:55 PM EDTTSTM WND DMGMiddletown Springs, VTVERMONT STATE POLICE REPORTS MULTIPLE TREES DOWN ALONG ROUTE 140 IN MIDDLETOWN SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS51 KBTV 061841
SVRBTV
VTC021-027-061915-
/O.NEW.KBTV.SV.W.0021.190706T1841Z-190706T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
241 PM EDT Sat Jul 6 2019

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  South central Rutland County in southern Vermont...
  Southwestern Windsor County in southern Vermont...

* Until 315 PM EDT.

* At 240 PM EDT, a severe thunderstorm was located over Wells, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Danby, Lake St. Catherine, Pawlet, Poultney Village, Mount Tabor,
  Tinmouth, Middletown Springs, Mt. Tabor, Wells, Wallingford,
  Poultney, Mount Holly, North Pawlet, East Wells, Danby Four
  Corners, South Wallingford, Lake St. Catherine State Park, West
  Tinmouth and South Poultney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
      4353 7323 4339 7284 4334 7287 4330 7287
      4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1840Z 299DEG 25KT 4342 7320 

HAIL...<.75IN
WIND...60MPH
 
$$

Clay
2 follow-up statements
423 
WWUS51 KBTV 061901
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
301 PM EDT Sat Jul 6 2019

VTC021-027-061915-
/O.CON.KBTV.SV.W.0021.000000T0000Z-190706T1915Z/
Rutland VT-Windsor VT-
301 PM EDT Sat Jul 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTH CENTRAL RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...

At 301 PM EDT, a severe thunderstorm was located over Danby, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Danby, Lake St. Catherine, Pawlet, Poultney Village, Mount Tabor,
Tinmouth, Middletown Springs, Mt. Tabor, Wells, Wallingford,
Poultney, Mount Holly, North Pawlet, East Wells, Danby Four Corners,
South Wallingford, Lake St. Catherine State Park, West Tinmouth and
South Poultney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
      4353 7323 4339 7284 4334 7287 4330 7287
      4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1901Z 296DEG 25KT 4336 7307 

HAIL...<.75IN
WIND...60MPH
 
$$

Clay
107 
WWUS51 KBTV 061911
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
311 PM EDT Sat Jul 6 2019

VTC021-027-061921-
/O.EXP.KBTV.SV.W.0021.000000T0000Z-190706T1915Z/
Rutland VT-Windsor VT-
311 PM EDT Sat Jul 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT 315 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4330 7298 4331 7322 4333 7325 4350 7325
      4353 7323 4339 7284 4334 7287 4330 7287
      4330 7297 4329 7298 4329 7299
TIME...MOT...LOC 1911Z 299DEG 25KT 4333 7300 

$$

Clay

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:25 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 6, 1:25 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Burlington VT
125 PM EDT Sat Jul 6 2019

.SYNOPSIS...
Warm and humid conditions continue through midday today ahead
of a cold front. Showers and thunderstorms will develop ahead
and along the front as it moves southeast through the area
this afternoon. A few thunderstorms will be capable of
producing very heavy rain with isolated flash flooding possible.
Much cooler and drier conditions expected beginning late
tonight into early next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1237 PM EDT Saturday...Line of showers and embedded
storms capable of wind gusts up to 30 mph crossing the Champlain
Valley at this time. Behind that, a few additional scattered
showers and storms exist along a quickly advancing cold front
with Massena reporting winds out of the northwest. With the
faster arrival time, have made updates to move PoPs out more
quickly this evening. Also updated winds and wind gusts using
high-res guidance to capture winds along the cold front.
Otherwise, the forecast is playing out well, so expect storms
with locally heavy rain and brief, gusty winds.

Previous Discussion...An active weather day is in store for the
region with showers and thunderstorms developing by mid to late
morning continuing through much of the afternoon as a cold
front pushes from north to south across the area. Any
thunderstorms will be capable of producing very heavy rain and
can't rule out the possibility of isolated flash flooding or
gusty winds.

A very warm night is in progress across the North Country with
temperatures mainly in the upper 60s to upper 70s. Little change
is expected until sunrise. Pretty quiet on the shower and
thunderstorm activity thus far and can't rule out isolated
activity through the early morning hours with such a warm and
humid airmass in place.

Shower and thunderstorm coverage will increase by mid to late
morning with daytime heating and a prefrontal trough shifts
south into the region ahead of a cold front which is expected to
pass later in the afternoon. So there may be two distinct areas
of lines of thunderstorms, one with the trough and one with the
front a bit later.

Precipitable water values of 1.75 to 2.00 inches observed on
the 00Z soundings forecast CAPE of 1000-2000+ J/kg with tall
narrow profiles, deep warm cloud depths of 3-4km, and lack of
sig mid-level lapse rates or drying will ensure efficient warm
rain processes. Can't rule out a gusty wind here or there
however with steep low level lapse rates off the surface with 20
to 25kts 0-6km shear. SPC continues a marginal risk of severe
thunderstorms. Isolated flash flooding is with any slow moving
or training convection.

Skies will gradually clear on this evening as the front moves
south of our region. Open up the windows as cold air advection
will bring us back down to seasonal norms for overnight lows.
Expect comfortable low temperatures generally in the 50s
heading into Sunday morning, perhaps reaching the upper 40s at
KSLK.

A sunny dry and much less humid day is expected on Sunday as
high pressure noses in from the Great Lakes under NW flow aloft.
High temperatures will be in the mid 70s to near 80.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
As of 239 AM EDT Saturday...Surface cold front well offshore
with surface high pressure across Great Lakes and WNW flow
aloft for Mother Nature's AC Sunday night with lows in the 50s
and even some upper 40s. Already rising heights and rebuilding
of upper ridge with surface high pressure slowly moving toward
area thus moderating temperatures but still low humidity. Highs
on Monday will be seasonable (around 80) with dewpoints in the
upper 40s to lower 50s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 239 AM EDT Saturday...The trend mentioned above continues
through mid next week with surface high slowly sliding across
then east of area and upper level ridge continuing to build
across the region. Therefore rising heights each day and airmass
moderating a few degrees each day into the mid 80s
Tuesday/Wednesday and dewpoints largely in the 50s, edging
upwards by late Wednesday/Wednesday night.

Wed night-Thu...Upper level ridge departs with another northern
stream shortwave and cold front dropping down mainly Thu-Thu night
at this time for showers and thunderstorms but eastward progress is
somewhat slow thus shower threat could linger through at least
midday Friday as well. Once again, return flow taps into increasing
PWATS of 1.5-2 inches thus more heavy rainfall possible.

&&

.AVIATION /17Z SATURDAY THROUGH THURSDAY/...
Through 18Z Sunday...A couple lines of showers and embedded
storms are moving through now. Inside heavy showers, visibilities
of about 1 SM are possible along with brief 20 to 25 kt gusts,
but generally expect visibilities of 3 to 5 SM in showers. Front
has already passed through KMSS and will be outside the region
towards 21Z with any MVFR ceilings and visibilities quickly
improving along with a wind shift to the northwest at 5 to 10
kts with isolated 15 to 20 kt gusts. There could be a brief
windows of low-level wind shear immediately behind the front
from about 00Z to 05Z, but the timing is narrow and the forecast
winds not quite strong enough to mention in any TAFs at this
time. Otherwise, skies quickly clear, but not expecting fog
tonight. However, climo favored sites (KSLK and KMSS) could see
brief windows of fog if winds calm.

Outlook...

Sunday Night: VFR. NO SIG WX.
Monday: VFR. NO SIG WX.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. Chance SHRA.
Thursday: Mainly VFR, with local MVFR possible. Likely SHRA,
Chance TSRA.

&&

.HYDROLOGY...
As of 233 AM EDT Saturday...Showers and thunderstorms are
expected across northern New York and Vermont today with
localized heavy rainfall likely. Isolated flash flooding is
possible on Saturday, especially where multiple rounds of
thunderstorms move over the same area or possibly train along a
prefrontal trough before a cold front arrives. Urban areas and
regions with complex terrain will be most susceptible to
isolated flash flooding. Given the warm rain processes and
available moisture in the atmosphere, rainfall rates of 1 to 2
inches per hour are possible in the strongest storms. Flash
flood guidance is roughly 2 inches in one hour, 2-3 inches in 3
to 6 hrs. Basin average storm total precipitation between a half
of an inch and one and a half inches is expected across much of
the area with locally higher amounts possible in any
thunderstorms thus the isolated flash flood threat.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Sisson
NEAR TERM...Haynes/Sisson
SHORT TERM...SLW
LONG TERM...SLW
AVIATION...Haynes
HYDROLOGY...BTV
Hazardous weather outlook, Jul 6, 4:02 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
402 AM EDT Sat Jul 6 2019

NYZ026>031-034-035-087-VTZ001>012-016>019-070815-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
402 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

An approaching cold front will produce multiple rounds of showers
and thunderstorms across northern New York and Vermont today, mainly
midday into the afternoon. A few thunderstorms will have locally
heavy rainfall. Isolated flash flooding is possible given the high
rainfall rates. The highest threat of isolated flash flooding will
come if thunderstorms repeatedly move over the same areas,
especially in the hills and mountains, or across urban areas with
poor drainage. The main possible impacts are for flash flooding of
small streams, washed out culverts, road shoulders, or overflowing
storm drains.

The threat for severe weather from thunderstorms is marginal, but an
isolated stronger thunderstorm is possible with localized damaging
wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jul 6, 1:13 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Burlington VT
113 PM EDT Sat Jul 6 2019

VTZ008>010-012-018-019-061800-
Eastern Rutland-Windsor-Western Addison-Washington-Eastern
Addison-Orange-
113 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ORANGE...CENTRAL
ADDISON...NORTHEASTERN RUTLAND...NORTHWESTERN WINDSOR AND
SOUTHWESTERN WASHINGTON COUNTIES...

At 112 PM EDT, a strong thunderstorm was located over Middlebury,
moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Middlebury, Cornwall, Braintree Hill, Bristol, Bethel, Lincoln,
Randolph, Rochester, Granville, Hancock, Warren, Ripton, Roxbury,
Williamstown, Braintree, Brookfield, Salisbury, New Haven, Northfield
and Goshen.

Very heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4396 7322 4417 7312 4411 7249 4378 7264
TIME...MOT...LOC 1712Z 282DEG 26KT 4404 7312

RSD
Special weather statement, Jul 6, 1:33 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Burlington VT
133 PM EDT Sat Jul 6 2019

VTZ007-008-010-018-061815-
Caledonia-Washington-Eastern Addison-Orange-
133 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALEDONIA...
NORTHWESTERN ORANGE...NORTHEASTERN ADDISON AND CENTRAL WASHINGTON
COUNTIES...

At 132 PM EDT, a strong thunderstorm was located near Moretown,
moving southeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Barre, Montpelier, Plainfield, Orange, Chelsea, Waterbury Village,
Websterville, East Montpelier, Waitsfield, Berlin, Fayston, Groton,
Middlesex, Marshfield, Barre Town, Northfield Village, Washington,
Duxbury, Northfield and Moretown.

Very heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4415 7294 4438 7277 4431 7217 4395 7239
TIME...MOT...LOC 1732Z 293DEG 22KT 4421 7273

RSD
Special weather statement, Jul 6, 1:43 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Burlington VT
143 PM EDT Sat Jul 6 2019

VTZ009-011-012-018-019-061845-
Western Rutland-Eastern Rutland-Windsor-Western Addison-Eastern
Addison-
143 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADDISON...RUTLAND
AND NORTHWESTERN WINDSOR COUNTIES...

At 142 PM EDT, a strong thunderstorm was located over Pittsford,
moving southeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Rutland, Castleton, Sudbury, Killington, Rutland City, Middletown
Springs, Wallingford, Rutland - Southern Vermont Airport, Benson,
Poultney, Chittenden, Fair Haven, Clarendon, West Rutland, Ira,
Goshen, West Castleton, Barnard, Hubbardton and Poultney Village.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4349 7325 4355 7325 4357 7327 4358 7330
      4360 7329 4363 7331 4363 7337 4358 7338
      4357 7340 4359 7343 4362 7342 4364 7343
      4369 7341 4373 7337 4374 7337 4392 7304
      4376 7253 4337 7296
TIME...MOT...LOC 1742Z 298DEG 23KT 4372 7306

RSD
Special weather statement, Jul 6, 2:08 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Burlington VT
208 PM EDT Sat Jul 6 2019

VTZ007-008-010-061830-
Caledonia-Washington-Orange-
208 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALEDONIA...EASTERN
ORANGE AND EAST CENTRAL WASHINGTON COUNTIES...

At 207 PM EDT, a strong thunderstorm was located over Ricker State
Park, moving east at 25 mph. Another strong thunderstorm was
located over Washington, moving east at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
West Fairlee, Bradford, Vershire, Corinth Corners, Orange, Topsham
Four Corners, Washington, Wells River Village, Ryegate, Corinth,
Newbury, Topsham, Newbury Village, Barnet, Groton Village, Ricker
State Park, Groton, Fairlee, Peacham and Chelsea.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4407 7205 4401 7211 4399 7212 4396 7210
      4395 7212 4392 7212 4389 7217 4385 7219
      4404 7249 4433 7229 4432 7203 4427 7207
      4427 7206 4423 7205 4419 7207 4413 7203
      4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 1807Z 279DEG 23KT 4424 7221

RSD
Special weather statement, Jul 6, 2:12 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Burlington VT
212 PM EDT Sat Jul 6 2019

VTZ004-007-061845-
Essex-Caledonia-
212 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALEDONIA AND
SOUTHERN ESSEX COUNTIES...

At 211 PM EDT, a strong thunderstorm was located over Lunenburg,
moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
St. Johnsbury, Waterford, Barnet, Concord, Lunenburg, Gilman, Lower
Waterford, Guildhall, Victory, Kirby, Peacham, Granby, South
Lunenburg, Concord Corner, West Waterford, East St. Johnsbury, North
Concord, East Concord, Miles Pond and Passumpsic.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4452 7159 4450 7158 4449 7160 4448 7164
      4444 7166 4441 7171 4440 7179 4438 7181
      4435 7182 4434 7187 4435 7191 4434 7193
      4434 7198 4432 7203 4430 7204 4428 7207
      4428 7222 4456 7178 4454 7157
TIME...MOT...LOC 1811Z 279DEG 23KT 4446 7170

RSD
Special weather statement, Jul 6, 2:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Burlington VT
232 PM EDT Sat Jul 6 2019

VTZ011-012-019-061915-
Western Rutland-Eastern Rutland-Windsor-
232 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RUTLAND AND CENTRAL
WINDSOR COUNTIES...

At 232 PM EDT, a strong thunderstorm was located over Lake St.
Catherine, moving southeast at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Pawlet, Mount Holly, Poultney Village, Mount Tabor, Tinmouth,
Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor, Danby, Lake
St. Catherine, Rutland - Southern Vermont Airport, Poultney,
Clarendon, Ira, Wells, Fair Haven, Shrewsbury, Plymouth and
Castleton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4330 7298 4331 7324 4333 7326 4353 7324
      4356 7326 4358 7330 4360 7329 4361 7330
      4362 7330 4349 7270 4331 7298
TIME...MOT...LOC 1832Z 301DEG 18KT 4347 7321

Clay

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:56 AM EDTSpecial Weather StatementBTVEssex64 min
Jul 6, 12:03 PM EDTSpecial Weather StatementBTVChittenden57 min
Jul 6, 12:22 PM EDTSpecial Weather StatementBTVAddison53 min
Jul 6, 12:30 PM EDTSpecial Weather StatementBTVAddison60 min
Jul 6, 12:56 PM EDTSevere Thunderstorm WarningBTVChittenden, Lamoille, Washington32 min
Jul 6, 1:06 PM EDTSpecial Weather StatementBTVRutland39 min
Jul 6, 1:13 PM EDTSpecial Weather StatementBTVAddison47 min
Jul 6, 1:33 PM EDTSpecial Weather StatementBTVOrange, Washington42 min
Jul 6, 1:43 PM EDTSpecial Weather StatementBTVRutland62 min
Jul 6, 2:08 PM EDTSpecial Weather StatementBTVOrange22 min
Jul 6, 2:12 PM EDTSpecial Weather StatementBTVCaledonia33 min
Jul 6, 2:32 PM EDTSpecial Weather StatementBTVRutland43 min
Jul 6, 2:49 PM EDTSpecial Weather StatementBTVCaledonia, Washington56 min
Jul 6, 3:11 PM EDTSpecial Weather StatementBTVWindsor49 min
Jul 6, 4:07 PM EDTSpecial Weather StatementBTVWindsor38 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.